Gaviscon Double Action Liquid

Treat your symptoms instantly with Gaviscon Double Action and get fast dual relief from heartburn and indigestion.

Symptoms treated:

  • Burning in chest
  •  
  • Bloating
  •  
  • Difficulties swallowing

Choose format

Available flavours

  • Peppermint.svg
    Mint

Dosage & Instructions

Tablets: Adults and children 12 years and over: 2–4 tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days, consult your doctor.

Sachets: Adults and children 12 years and over: One to two 10 ml sachets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.

  • Keep out of the reach and sight of children.
  • This medicine contains sodium alginate, sodium bicarbonate & calcium carbonate. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking these salts.
  • Do not use this product after the expiry date (month/year).
  • Always read the label.

Active Ingredients

  • 500mg Sodium alginate (per 10 ml)
  • 213mg Sodium bicarbonate (per 10 ml)
  • 325mg Calcium carbonate (per 10 ml)

Indigestion: triggers symptoms and treatments

This is Gaviscon's guide to understanding the causes, symptoms and treatment of indigestion.
Indigestion Triggers symptoms and treatments

How Gaviscon Double Action works

Gaviscon Double Action is the best-selling product in the Gaviscon family, and it earns this status for its effectiveness in providing relief from heartburn and indigestion.

Gaviscon Double Action gets to work instantly in two different ways:

  1. Through its antacid component, it neutralises excess stomach acid to help relieve discomfort.
  2. Through the alginate (refined from seaweed), it forms a protective barrier over the stomach contents to soothe the burning sensation in your chest and prevent reflux.

Gaviscon’s liquid formulation does not contain sugar or gluten, so you can take this product if you are pregnant or breast-feeding while enjoying dual relief from heartburn and indigestion.

How Gaviscon Double Action works

A sodium alginate solution

Sodium alginate is extracted from the cell walls of seaweed. It helps the stomach block rising acid, the root cause of the discomfort heartburn and indigestion sufferers know so well.
Sodium Alginate

FAQs

Our products

Gaviscon Double Action Sachets

Gaviscon Double Action Liquid Sachets
For moderate to severe heartburn & indigestion

For moderate to severe heartburn & indigestion

Complete relief

Complete relief

Lasts up to 4 hours

Lasts up to 4 hours

View Product

View Product

Gaviscon Double Action Sachets

Gaviscon Peppermint Liquid

Gaviscon Original Liquid
For mild to moderate heartburn

For mild to moderate heartburn

Fast soothing relief

Fast soothing relief

Lasts up to 4 hours

Lasts up to 4 hours

View Product

View Product

Gaviscon Original

Gaviscon Double Action Tablets

Gaviscon Double Action Tablets
For moderate to severe heartburn & indigestion

For moderate to severe heartburn & indigestion

Complete relief

Complete relief

Lasts up to 4 hours

Lasts up to 4 hours

View Product

View Product

Gaviscon Double Action Tablets